# SDR CA050405009

- Difficulty date: March 30, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,108 hours
- Engine: Allsn 250C20R
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Starter Gen
- Component: Starter Gen, Learsiegler
- Component part number: 23032027
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT BEARING FAILURE, REMOVED STARTER GENERATOR.  INSTALLED SERVICEABLE STARTER GENERATOR.
